Fixing Bumps from Perlane Injections
- Asked by Mishka in Toledo ohio
- 4 years ago
I just had Perlane injections on my tear troughs. It seems as though she also injected it higher under the eye where I have fat deposits. This may have been done too superficially?
I look like Star Trek, bumps everywhere, scary. Tear troughs do not seem improved, actually seem worse!
I am 52 and have a big graduation party to attend in 2 weeks. Near Toledo Ohio. Anyone you can suggest to fix this?
It depends on how far out you are from your treatment. If it is within a couple of days, the HA (Perlane) can be "massaged" into a smoother contour. If weeks and massage does not work, and the product is superficial, have your care-giver use a mid-sized needle to open a small access port into the skin and express or "squeeze" out the product. If this does not work, then a medicine to desolve the HA product, called hyaluronidase, can be used as previously described.
Good luck and I hope you have a great time at the graduation!
The Perlane can be dissolved with an enzyme call Vitrase or Hylenex. This takes about a week to take effect. You can experience some double vision if it is mixed with local anesthetic and can give you some bruising. It may take more that one treatment to get rid of the Perlane. The doctor should do a small skin test in your forearm before treating you.
With Warm Regards,
Trevor M Born MD
Perlane and bumps
It is best to follow up with the provider for further assessment, and give them the opportunity to correct. It is always expected you'll have swelling, so if it's within a 2-week time frame, it might pay to wait.
Sorry to hear about your unfortunate experience with Perlane. Thankfully, one of the great traits about Perlane is that it is very easily and quickly reversible or dissolvable. By injecting Hyaluronidase into the area where you have the bumps, the majority of the Perlane will dissolve almost instantly. You'll be back to your non-bumpy, non-Star Trek self before you know it.
Dr. Grant Stevens
Web reference: http://www.marinaplasticsurgery.com
Bumps from Perlane
Injecting Perlane in the tear troughs and lower lid can often lead to small lumps. I fyou can not massage them down, I recommend hyaluronidase to melt it. This will cause more swelling, but will improve over a weeks time.
Fixing Bumps from Perlane Injections
Injecting hyaluronidase will dissolve the Perlane (hyaluronic acid) that was injected. You will go back to the way you were before injections. Sometimes you can get bruising from this as well.
Bumps with Perlane
Perlane is a hyaluronic acid product that is injected for filling and plumping. In cases where too much has been injected or it has been placed in the wrong area the material can be reduced with a product called Wydase which is hyaluronidase. This is an enzyme that breaks down hyaluronic acid and will decrease the amount of Restylane/Perlane. However, sometimes the best thing to do is to simply wait for the stuff (filler) to dissolve naturally. Restylane lasts 5-6 months and Perlane can last 8-9 months. In my opinion, more often than not its better to let it go away than possibly cause more inflammation with further injections. If the side effects you are experiencing are too severe to wait, you can consider the enzyme treatment. Given your event you might want to try the hyaluronidase treatment.
For future reference, I find Perlane to be too thick for treating the tear-trough area. You might want to consider using Restylane next time, and ask the doctor to inject TINY amounts. A little goes a long way.
I hope this info helps!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.